# SDR IPXA2014091584211

- Difficulty date: September 4, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SLIDE BUZZER LIGHT INOPERATIVE.   FOUND WIRE TO PIN 2 OF LIGHT ASSY BROKEN.  REPINNED IAW ESPM 20-26-21.  LIGHT NOW FUNCTIONS NORMALLY.
